Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/74434

Characterization of maps having the KKM property

Authors Jeng, Jyh-Chung
Huang, Young-Ye
Chang, Huai-Liang View this author's profile
Issue Date 2002
Source SOOCHOW JOURNAL OF MATHEMATICS , v. 28, (3), July 2002, p. 329-338
Summary We characterize maps having the KKM property and then apply this characterization to construct some interesting examples showing that the KKM property is usually not preserved under operations such as product, addition and composition.
Subjects
Language English
Format Article
Access Find@HKUST